# SDR GTIA2018020402404

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 9,057 hours, 4,050 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUME EVENT, STARTED IN THE CABIN.  TURNED BOTH PACKS OFF, OPENED ROM AFT. COLOR WENT AWAY. APU LEAKING OIL. ( APU SYSTEM ). PERFORMED INSPECTECTED AND FOUND APU LEAKING OIL.  PERFORMED DECONTAMINGTION OF PACK NR 1 AND NR 2 IAW AMM 21-00-00-00.  NO FUME EVENT, AIRCRAFT OK FOR CONTINUED OPERATION
